Results 1 to 11 of 11
HELP ME HELP BRIAN
  1. #1
    ncat is offline New Member
    Join Date
    Jan 2007
    Location
    , , .
    Posts
    2

    Default HELP ME HELP BRIAN

    Hello, I need help saving my son! Brian will be 21 feb 9th. He is addicted to pain killers, his favorites are percocet, oxycodine, zanax. He has stolen money and pills from my mom. My mom is under pain management and cant even walk most days. He starts his days trying to fiqure out how and where will he get his "buzz". He just started a good new job. He had a realy bad panic attack and finaly was ready to admit he needed help to quit. He says nights are the worst. He says the depression, cant sleep, and the panic attacks are terrible. We both would love to have a good restful nights sleep. For the last 2yrs my life has revolved around brian. Ive been trying to make sure he stays alive and out of trouble with the law. I read on here about going thru a family physician and using sadxone? Do you think this would help brian? He realy needs help but needs to do it without his new employer finding out. He needs help fast, as his employer is sending him to texas for a training for 15 days around feb 4th. Yes, he will turn 21 while in texas! That scares me to death! He will be able to go to a bar and get drunk! Please somebody help us! I called all the treatment centers here and all they do is end up helping an addict stay an addict. They learn even more ways to hide thier addiction and more ways to get thier "buzz". Please help me, help brian!
    Thanks for any help!

  2. #2
    matthewb is offline Junior Member
    Join Date
    Dec 2006
    Posts
    33

    Default

    This is an option to help Brian.

    detox and life repair.
    1 800-505 5949 ext 701
    Active Rep (Gerry Baldwin)

    Thats my Dad he helps people get into this program. Brian, if he chooses to do this will not only go through a detox that will remove all the toxins from his body but he will also be a student for the duration of his stay, learning Way to happines, Moral codes, learning tecknieks and ways of handaling life you just dont find any were elts.

    It's amazing the people I have seen come out of this program. They now have full control of there lives after fearing that there was no way of chainging the direction they were heading with drugs.

    Matthew Baldwin
    http://www.cchr.com/
    Citizens Commission on Human Rights

  3. #3
    sheryl_07 is offline New Member
    Join Date
    Apr 2007
    Posts
    3

    Default

    Have you tried sending him to a rehab?
    ___________________
    Last edited by ddcmod; 03-11-2010 at 04:13 PM.

  4. #4
    Dave87666 is offline Member
    Join Date
    May 2007
    Location
    NJ
    Posts
    459

    Default

    Hello...First of all rehab will only work IF Brian WANTS to get clean..Trust me I am a 5 time loser(in 2 years) to rehabs,and it wasnt until I finally wanted to quit that its working(well between ME wanting it,and suboxone)...

    Ncat-The drug that you're talking about to help "get off" opiates(painkillers) is Suboxone...I am on a high dose,but that is because I am/was a >>>>>> addict.The Suboxone is to me at this point a life saver!>>>>>> is much stronger,and harder to get clean from then the painkillers that your son is using.So I'd say that if Sub. is working for me then there is an even better chance of it working for Brian.

    Now you cant just go to any regular Dr. and get suboxone you have to go to an addiction Dr. that is licenced to write scripts for it...Also its a good idea for your son to atleast go to a short term detox before even going to one of these Dr.'s because chances are the Dr. wont even see him if he hasnt gone to detox...Visit suboxoneDOTcom to find a Dr. near you that can write scripts for the sub...But like I say send him to detox first(most likely they will detox him with suboxone there)...I hope this helps you and your son,he is too young to destroy hinself...BTW all those bad feelings he gets(like you said at night) they are all withdraw symptoms..

  5. #5
    lebre56 is offline Junior Member
    Join Date
    May 2007
    Posts
    46

    Default Hope This Helps You To Help Brian

    like some are saying, you should try to get medical help. i hope i don't get any bad feedback about this as this is just a suggestion but if you want to do this on your own, this is what i am doing. it may not work for him but i am sure you are at the point of doing anything..find out how much he takes and you be in control of his intake....make sure you keep an eye of how his reactions are....you will know when he really needs it. then you give it to him 4 hours apart..get him on that track which will be hard the first day or so...he won't like it because he wants that constant rush. it will relieve him, but eventually that is all it will do..he won't get that big rush..it will just keep him on a somewhat even keel..it will be the hardest on you at night when he wakes up, because of withdrawal effects. make sure only you know where the med is. every two days cut the dosage slowly down and/or go to every five hours. he will sleep a bit better at night if you give him his last dose before you both turn in, but when he wakes up 5-7 hours later he will be feeling the withdrawal symptoms so he will need it again....keep timing the intake, lowering the dose and/or upping the time to another hour every two days. now remember that all people are different and i dont want to give bad advice, but alot of us can't afford going to detox centers and it isnt easy to get into the places that are available as a lot of them will look at what you make and determine it from there. one more thing...you said he said he wants to quit. talk with him about it...talk to partner . YOU need to make the right decision. AGAIN THIS IS JUST A SUGGESTION, so please, i don't need any negative feedback. its working for me...that's all i can say

  6. #6
    Dave87666 is offline Member
    Join Date
    May 2007
    Location
    NJ
    Posts
    459

    Default

    I wont give you any negative feedback Bre..I have also used the same method which has worked,but never perminently for myself...I was an IV >>>>>> addict so what I used to do was the "water method" I started to ween myself down by shooting less dope,and adding more water to give me the feeling that I was shooting just as much...Tapering is easier when it comes to pills,and if you use this method make sure he doesnt manipulate you,and make you think he is feeling sick just so that you will give him more! W/D signals to look out for will be...Vomiting,diarea,cold sweats,seeing him squirm,and switch from hot to cold,and him complaining of muscle cramps,and joint aches...Also check in on him while he is sleeping,if he is figity,and kicking, like restless leg syndrome they are more symptoms of W/D...

    His best bet is to take him to an addiction specialist and to have him put on Suboxone,it will take the W/D away,and he will begin to feel normal again(and probably like it)..Check out suboxone.com they have a Dr. locator that can prescribe suboxone...Not all Dr.s can prescribe this med,they have to have specail training in this feild,and certifications to beable to prescribe this stuff...In the end it is SO worth it,and I am living proof that this stuff works,and has saved my life!

    Good luck ncat

  7. #7
    lebre56 is offline Junior Member
    Join Date
    May 2007
    Posts
    46

    Default

    Dave, you sound like a winner to me....take care

  8. #8
    Dave87666 is offline Member
    Join Date
    May 2007
    Location
    NJ
    Posts
    459

    Default

    Quote Originally Posted by lebre56 View Post
    Dave, you sound like a winner to me....take care
    Why thank you! You sound like one as well!

  9. #9
    Mike VG is offline Senior Member
    Join Date
    Sep 2007
    Location
    Missouri
    Posts
    547

    Default Intervention and Rehab

    Intervention and Rehab. Some things are simple to find the answer to. Doing it is the HARD part. I don't believe in luck, so I will say God Bless you in your endeavor to help your son and I will pray for you and pray for God to give you wisdom and knowledge in order to handle this successfully.
    GriffSS
    Mike VG

  10. #10
    smakramen81 is offline New Member
    Join Date
    Sep 2007
    Posts
    8

    Smile hopefully this will help a bit

    Hi,....

    I used to take xanax and vicodin and anything else i could get my hands on.
    It actually sounds like Brian may be able to go to a psychiatrist before a rehab. People in there early to mid 20s often have lots of stresses which can cause panick attacks and depression. The xanax helps panic attacks/ anxiety and depression which may be why hes taking them. There are alternitives to the addictive drugs that will help with the attacks and depression. He should talk to a counselor and they will help him find some answers. I was having bad panick attacks and depression to the point I thought I was going to die. Its a scary feeling and you feel like you would do anything to get through it, including addictive drugs. Ive been talking to someone and trying different medicines, I am on Buspar right now, which seems to be working. I was also recomended prozac. Its all about finding out whats right for him. Good luck with Brian.

  11. #11
    shanairene is offline New Member
    Join Date
    Sep 2007
    Posts
    1

    Default Help Me Help Brian

    I would suggest looking into methadone clinics. They are completely confidential and have really helped my boyfriend.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22